| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -10.50 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens had tore during injection/delivery into the eye.Intraoperatively the lens as removed with no patient injury.The cause of the event was reported as unknown.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b1: adverse event should be omitted for correction.B2: required intervention to prevent permanent impairment/damage should be omitted for correction.H1: serious injury should be omitted for correction.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5: on (b)(6) 2023 the lens was exchanged with a same length, model and diopter lens.This resolved the problem.Claim# (b)(4).